# SDR DL76K040870

- Difficulty date: September 13, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 19,835 hours, 9,218 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR IN MID CABIN, NO COCKPIT IND WERE NOTED.  SMELL DISSIPATED WHEN UTILITY BUSES WERE TURNED OFF.  ONE PAX SMELLED OIL SMELL AT 42A, AFT F/A REPORTED BURNING SMELL ON FINAL APPROACH, IT TO DISSIPATED.  CHECKED OVERHEAD LIGHTING, SIDEWALL LIGHTING, READING LIGHTS.  CHECKED GALLEY AREAS, LAVS, RAN ENGS AND RAN PACKS WITH ENG AIR SOURCE.  RECYCLED TRIM AIR VLVS, RECIRC FANS, GASPER FAN, EQUIP COOLING & NO ODOR.  OK FOR SERVICE.
